Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnant. Have migraine problem, low hemoglobin and high ESR level. Any harm on baby?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
hi, i m 4 months haemoglobin is low 108. and my esr is 55 mm/hr. i have a migraine problem.i m feeling daily headache.i just take one panadol for that. i want to know is the esr is a searious that effect baby.what i need to do. THANKS.
Posted Sun, 6 Jan 2013 in Pregnancy
Answered by Dr. Akhilesh Dubey 2 hours later
Thanks for sharing your concern here.

ESR is erythrocyte sedimentation rate and in females upper limit is 20mm at the end of the first hour.
In case of anemia ESR is high and needs to be corrected for PCV (packed cell Volume). It is useful for monitoring disease that means has prognostic value.

In your case it is high due to anemia and pregnancy. There is nothing to worry about the baby.

Please keep Panadol use to a minimum, partly your headache may be due to Anemia (10.1gm %) so kindly correct it by prescription of Iron and folic acid which your Gynecologist would give also take care of your diet to have XXXXXXX vegetables and fruits like XXXXXXX and pomegranate.

Hope this information helps and if you have any further query, I will be happy to answer that.

With regards.
Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor